Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The polyadic completion of a transformation algebra


Author: Isidore Fleischer
Journal: Proc. Amer. Math. Soc. 117 (1993), 511-514
MSC: Primary 03G15
DOI: https://doi.org/10.1090/S0002-9939-1993-1139476-X
MathSciNet review: 1139476
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The (faithful) polyadic completion was constructed in a special case using $ \{ 0,1\} $-valued homomorphisms by Leblanc. Here a different method-- adjoining extrema freely to the underlying Boolean algebra--succeeds in full generality. This is based on an apparently new axiomatization of locally finite polyadic algebras of infinite degree within the class of transformation algebras as those having certain extrema that the transformations preserve.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03G15

Retrieve articles in all journals with MSC: 03G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1139476-X
Article copyright: © Copyright 1993 American Mathematical Society